# SDR UIEA2018032400455

- Difficulty date: March 24, 2018
- Submitted: April 3, 2018
- Operation: Air carrier
- Aircraft: N1181A
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26206
- Aircraft time: 82,919 hours, 20,268 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 4101487
- Part serial: 0375
- Condition: Inoperative
- Location: E/E Bay
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFT EQUIPTMENT COOLING FAN INOPERATIVE IN AUTO.   REMOVED AND REPLACED AFT EQUIPMENT COOLING FAN IAW AMM 21-26-01.  OPS CHECKED GOOD.
